# SDR N6WA20100102

- Difficulty date: January 6, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 11,428 hours, 8,134 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD NR3 SYS FLUID EMPTY RETURN TO FIELD.   FOUND HYD LINE TO FILTER ASSY LOOSE RETIGHTEND IAW AMM 20-22-00 SERVICED NR3 HYD SYS IAW AMM 29-12 00.  OPS & LEAK CHECKED GOOD AT THIS TIME.
